i am down to 2mg's per day & i am having a hard time. I am withdrawing bad having body pain etc. I want to stick with it because this drug ties me down so much. I havent had trouble cutting down until i got to the 2mg's. Why is that & how long will i suffer ??? I want to be strong but it's not easy feeling like this... Help ...
I started on suboxone 20mg's per day. I have been cutting down by 2mg's per month &?
Added 5 Jan 2012:
I have been on subs for 3.5 years now & i want off.... My Dr dosn't want me to come off this he said i can be on it for the rest of my life... But i dont want that so i have been cutting down on my own without telling my Dr.... I can't just go on a holiday because they will only give me 10 days take-a-ways... Not fair that's why i want off so i can have my life back again..... Today is my 5th day on 2mg's.....
Dear 423, welcome to the site. If you will click on my avatar, it should take you to my profile page, on that page I wrote my whole suboxone story out including my taper schedule and all tips I used to safely and comfortably taper off suboxone. It is detailed and gives specific reasons why exercise helps and other tips. I am NOT a health nut, nor an athlete, the exercise helps produce endorphins that help you avoid or minimize symptoms of withdrawal. Please read it for more info and hopefully some hope for you. It takes time to stabilize at a lower dose, particularly when under 4 mgs, that may be why you are having some difficulty now, but be patient. You will stabilize and be able to drop again. Best of luck, pAttishan. Please update us.
Can you relocate to the USA? They give a 30 day supply here all the time. I don't have a problem with you detoxing without telling your doc. But I bet you went way too fast? If you were at 20 mg for 3.5 years, you had to reduce the dose once every 4 weeks. And as the total dose got lower you had to reduce by less and less. If you don't do it like this you will have wds even after you stop. I'm not sure of what you have done so I'm not certain why you can't go lower. Maybe you mean you can't go from 2 mg to nothing? Of course not. Or do you mean you can't reduce even 1/2 mg? If it's the latter it's probably because you went too fast, and it's caught up with you. It takes 4 days just to feel the effects of a dose reduction. If you have been cutting the dose every 4 days, or even once a week, that's way too fast. And you are now feeling the effects of all those dose reductions. You may have to go back up in dose. Maybe even a lot. Sub is not like any other opiate. Stick around here and do some reading. Some of us can teach you a lot about Buprenorphine, the opiate in Sub. If you learn about this opiate it will help you to understand why you have a problem.
Go to pattishan61 profile page and read her profile. She explains how she detoxed off Sub. It worked well for her, and should work for you.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking about 2mg a day of Suboxone for about 4 weeks to kick a few month hydro and perc?
Posted 2 Jun 2010 • 3 answers
Posted 26 Jan 2011 • 4 answers
Posted 4 Jul 2011 • 2 answers
Posted 10 Jul 2011 • 2 answers
Posted 8 Sep 2011 • 1 answer